MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false repeat reactive alinity s hiv ag/ab combo results on multiple patients.The following results were provided: on (b)(6) 2025, sid (b)(6) = 5.12 / 1.83 / 5.79 / 0.35; biorad genius was negative, on (b)(6) 2025, sid (b)(6) = 14.27 / 48.51 / 72.05 0.42 / s/co; biorad genius was negative, sid (b)(6) = 259.76 / 243.47 / 231.68 / 230.5 s/co; biorad genius was negative, sid (b)(6) = 240.04 / 227.62 / 236.70 / 281 s/co; biorad genius was reactive; nat was negative, sid (b)(6) = 364.89 / 300.76 / 285.35 / 372.4 s/co; biorad genius was reactive; nat was negative, sid (b)(6) = 7.23 / 5.09 / 5.09 s/co; biorad genius was negative sid (b)(6) = repeat reactive, repeat result = 35 s/co; biorad genius and nat were negative, sid (b)(6) = repeat reactive; biorad genius was negative, sid (b)(6) = repeat reactive; biorad genius and nat were negative, sid (b)(6) = repeat reactive; biorad genius was negative no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Updated section b5.
 
Event or Problem Description
The customer reported false repeat reactive alinity s hiv ag/ab combo results on multiple patients.The following results were provided: (b)(6) 2025 sid (b)(6) = 5.12 / 1.83 / 5.79 / 0.35 / 0.09 s/co; biorad genius was negative.(b)(6) 2025 sid (b)(6) = 14.27 / 48.51 / 72.05 / 0.42 / 0.09 s/co; biorad genius was negative.Sid (b)(6) = 259.76 / 243.47 / 231.68 / 230.5 s/co; biorad genius was negative.Sid (b)(6) = 240.04 / 227.62 / 236.70 / 281 s/co; biorad genius was reactive; nat was negative.Sid (b)(6) = 364.89 / 300.76 / 285.35 / 372.4 s/co; biorad genius was reactive; nat was negative.Sid (b)(6) = 7.23 / 5.09 / 5.09 s/co; biorad genius was negative.Sid (b)(6) = repeat reactive, repeat result = 35 s/co; biorad genius and nat were negative.Sid (b)(6) = 45.50 / 45.75 / 49.93 / 0.11 s/co; biorad genius was negative.Sid (b)(6) = 5.72 / 1.75 / 6.15 / 0.07 s/co; biorad genius and nat were negative.Sid (b)(6) = 5.14 / 6.16 / 8.69 / 0.09 s/co; biorad genius was negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s hiv ag/ab combo reagent lot 74477be00 identified normal complaint activity.Field data review showed that the repeat reactive rate observed for the complaint lot meets the specificity performance claim of the package insert.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances, or deviations.A review of labeling concluded that the issue is sufficiently addressed.The alinity s hiv ag/ab combo assay is performing as expected and no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported false repeat reactive alinity s hiv ag/ab combo results on multiple patients.The following results were provided: (b)(6) 2025 sid (b)(6) = 5.12 / 1.83 / 5.79 / 0.35 / 0.09 s/co; biorad genius was negative, (b)(6) 2025 sid (b)(6) = 14.27 / 48.51 / 72.05 / 0.42 / 0.09 s/co; biorad genius was negative, sid (b)(6) = 259.76 / 243.47 / 231.68 / 230.5 s/co; biorad genius was negative, sid (b)(6) = 240.04 / 227.62 / 236.70 / 281 s/co; biorad genius was reactive; nat was negative, sid (b)(6) = 364.89 / 300.76 / 285.35 / 372.4 s/co; biorad genius was reactive; nat was negative.Sid (b)(6) = 7.23 / 5.09 / 5.09 s/co; biorad genius was negative, sid (b)(6) = repeat reactive, repeat result = 35 s/co; biorad genius and nat were negative, sid (b)(6) = 45.50 / 45.75 / 49.93 / 0.11 s/co; biorad genius was negative, sid (b)(6) = 5.72 / 1.75 / 6.15 / 0.07 s/co; biorad genius and nat were negative, sid (b)(6) = 5.14 / 6.16 / 8.69 / 0.09 s/co; biorad genius was negative.No impact to patient management was reported.
 
Event or Problem Description
The customer reported false repeat reactive alinity s hiv ag/ab combo results on multiple patients.The following results were provided: (b)(6) 2025 sid (b)(6) = 5.12 / 1.83 / 5.79 / 0.35 / 0.09 s/co; biorad genius was negative, (b)(6) 2025 sid (b)(6) = 14.27 / 48.51 / 72.05 / 0.42 / 0.09 s/co; biorad genius was negative, sid (b)(6) = 259.76 / 243.47 / 231.68 / 230.5 s/co; biorad genius was negative, sid (b)(6) = 240.04 / 227.62 / 236.70 / 281 s/co; biorad genius was reactive; nat was negative, sid (b)(6) = 364.89 / 300.76 / 285.35 / 372.4 s/co; biorad genius was reactive; nat was negative, sid (b)(6) = 7.23 / 5.09 / 5.09 s/co; biorad genius was negative, sid (b)(6) = repeat reactive, repeat result = 35 s/co; biorad genius and nat were negative, sid (b)(6) = 45.50 / 45.75 / 49.93 / 0.11 s/co; biorad genius was negative, sid (b)(6) = 5.72 / 1.75 / 6.15 / 0.07 s/co; biorad genius and nat were negative, sid (b)(6) = 5.14 / 6.16 / 8.69 / 0.09 s/co; biorad genius was negative , no impact to patient management was reported.
 
Additional Manufacturer Narrative
Upon review, identified an error with section d9 - date returned to mfr: corrected to update this field from 11/11/2025 to blank.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23449114
Report Number3002809144-2025-00343
Device Sequence Number20851610
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public(01)00380740117184(17)260309(10)74477BE00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
BL125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue Number06P01-60
Device Lot Number74477BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/10/2025
12/09/2025
01/08/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/26/2025
12/10/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown